Journal of Symbolic Logic

Coding complete theories in Galois groups

James Gray

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, I will give a new characterisation of the spaces of complete theories of pseudo-finite fields and of algebraically closed fields with a generic automorphism (ACFA) in terms of the Vietoris topology on absolute Galois groups of prime fields.

Article information

Source
J. Symbolic Logic, Volume 73, Issue 2 (2008), 474-491.

Dates
First available in Project Euclid: 16 April 2008

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1208359055

Digital Object Identifier
doi:10.2178/jsl/1208359055

Mathematical Reviews number (MathSciNet)
MR2414460

Zentralblatt MATH identifier
1146.03019

Keywords
Vietoris topology model theory pseudo-finite fields algebraically closed fields with a generic automorphism

Citation

Gray, James. Coding complete theories in Galois groups. J. Symbolic Logic 73 (2008), no. 2, 474--491. doi:10.2178/jsl/1208359055. https://projecteuclid.org/euclid.jsl/1208359055


Export citation